Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2010 | Conference Paper | LibreCat-ID: 1907
Richa, A. W., Scheideler, C., Schmid, S., & Zhang, J. (2010). A Jamming-Resistant MAC Protocol for Multi-Hop Wireless Networks. In Distributed Computing, 24th International Symposium, DISC 2010, Cambridge, MA, USA, September 13-15, 2010. Proceedings (Vol. 6343, pp. 179--193). Springer.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: APA

Export / Embed